# SDR 95ZZZX2533

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N153H
- Make and model: Bell 222B
- Aircraft serial: 47138
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 222044685101
- Condition: Corroded
- Location: Eng/Xmsn
- Part time: 1,089 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHAFTS CORRODED.  W.P.H.S. REPLACED WITH NEW SHAFTS.
